# SDR IPXA2023093077320

- Difficulty date: September 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** FAULT-THREE DENT-OUT ON MAIN CARGO DOOR SKIN AT UPPER-AFT SIDE; DOT 117-010. REINSTALLED MAIN CARGO DOOR AFT LIFT PANEL TO FOM IAW SRM 52-30-01-2R-4, SHEET 1. SUPPLEMENTAL INSPECTION REQUIREMENTS DEFERRED IAW B757-200PF REV. 117.00, SRM CHAPTER 52-30-01-2R-4, DETAIL #1
